MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI KIT 9 FR X 11.5 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI KIT 9 FR X 11.5 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-21242-MMC1
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch form received reports: "rij introducer double lumen (size not specified) pa to introducer in operating room (or) via us guidance and removed 5 days later.Central line brown port pulling back air and alerting ecmo of venous bubbles.Line was in use with lactated ringers' solution (lr) and insulin running with no prior issues.Line not saved.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The ifu provided with the kit informs the user, "do not suture directly to the outside diameter of access device to minimize the risk of cutting or damaging device or impeding device flow".A device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.The root cause of the complaint was undetermined.No further action required at this time.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTILUMEN/PSI KIT 9 FR X 11.5 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17914200
Report Number9680794-2023-00784
Device Sequence Number7405632
Product Code FOZ
UDI-Device Identifier10801902112054
UDI-Public10801902112054
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-21242-MMC1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LACTATED RINGERS' SOLUTION (LR) AND INSULIN.; LACTATED RINGERS' SOLUTION (LR) AND INSULIN.
Patient SexUnknown